Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Graphs with relations, coverings and group-graded algebras
HTML articles powered by AMS MathViewer

by Edward L. Green PDF
Trans. Amer. Math. Soc. 279 (1983), 297-310 Request permission

Abstract:

The paper studies the interrelationship between coverings of finite directed graphs and gradings of the path algebras associated to the directed graphs. To include gradings of all basic finite-dimensional algebras over an algebraically closed field, a theory of coverings of graphs with relations is introduced.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 279 (1983), 297-310
  • MSC: Primary 16A64; Secondary 05C20, 16A03, 16A90, 57M10
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0704617-0
  • MathSciNet review: 704617